# SDR AALA202208197109

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737
- Aircraft serial: 29539
- Aircraft time: 58,147 hours, 24,108 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Fan
- Condition: Vibrates
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: NOISE AND VIBRATION OUT OF 12,000 FT THROUGH 14,000 AND ACCELERATING THROUGH 270 KNOTS. ALL FLIGHT ATTENDANTS HEARD AND FELT, AS WELL AS FLIGHT DECK. VERY OBVIOUS. AIR RETURNED TO PHOENIX GEAR AND FLAPS UP. EMERGENCY WAS NOT DECLARED. REMOVED AND REPLACED WEATHER RADAR RIGHT RACK FAN ASSEMBLY PER 34-43-51.
